Electronic Journal of Differential Equations (Apr 2017)

Extremal norm for potentials of Sturm-Liouville eigenvalue problems with separated boundary conditions

  • Hongjie Guo,
  • Jiangang Qi

Journal volume & issue
Vol. 2017, no. 99,
pp. 1 – 11

Abstract

Read online

For the n-th eigenvalue of a Sturm-Liouville eigenvalue problem with separated boundary conditions, we express the infimum of the $L^1[0,1]$ norm of potentials, in terms of a parameter $\lambda$ and the boundary conditions. Also we indicate where the infimum can be attained. As an application, we obtain the extremum of the n-th eigenvalue of a problem for potentials on a sphere in $L^1[0,1]$.

Keywords